# SDR AALA202104199027

- Difficulty date: April 17, 2021
- Submitted: April 20, 2021
- Operation: Air carrier
- Aircraft: N755AN
- Make and model: Boeing 777223
- Aircraft serial: 30263
- Aircraft time: 75,770 hours, 9,517 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Knob
- Condition: Binding
- Location: Crew Rest
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT DECK CREW REST DOOR KNOB OPERATION FROM INSIDE IS DIFFICULT. ADJUSTED FLIGHT DECK CREW REST DOOR KNOB OPERATION PER AMM 25-29-07.
